Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On Davis' method of estimating quadrature errors


Authors: Y. T. Lo, S. W. Lee and B. Sun
Journal: Math. Comp. 19 (1965), 133-138
MSC: Primary 65.55
MathSciNet review: 0177508
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0177508-7
PII: S 0025-5718(1965)0177508-7
Article copyright: © Copyright 1965 American Mathematical Society